# SDR DALA2019030101339

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0963892) DURING INSPECTION FOUND CRACK INSPAR RIB STAB STA92.70 AND 30 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR CATEGORY A ON INSPAR RIB STAB STA92.70 AND 30 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER AS PER SRM 55-10-09 REPAIR 4.
